# SDR SWIA200921909

- Difficulty date: June 25, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 28,651 hours, 41,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST RED LIGHT ON FLOOR EXIT STRIP INOP.  (FLT 6535)  RELAMPED LIGHT ON FLOOR EXIT STRIP.
